# SDR YV3R201906200120

- Difficulty date: June 10, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Aircraft: N898GB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14320
- Aircraft time: 32 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 308038
- Condition: Erratic
- Location: Cht
- Part time: 32 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CYLINDER HEAD TEMPERATURE (CHT) INDICATION IS ERRATIC ABOVE IDLE SPEED.
